# SDR RAIA00505005

- Difficulty date: May 9, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 18,655 hours, 18,586 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 9501737
- Condition: Failed
- Location: Cockpit
- Part time: 11,537 hours, 11,249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT - 3672 - EADI AND EAHSI WENT BLANK FO SIDE.  MAINTENANCE REMOVED AND REPLACED FO'S SYMBOL GENERATOR.
